Pacific Journal of Mathematics

Incidence matrices and interval graphs.

D. R. Fulkerson and O. A. Gross

Article information

Source
Pacific J. Math., Volume 15, Number 3 (1965), 835-855.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995572

Mathematical Reviews number (MathSciNet)
MR0186421

Zentralblatt MATH identifier
0132.21001

Subjects
Primary: 92.20
Secondary: 05.25

Citation

Fulkerson, D. R.; Gross, O. A. Incidence matrices and interval graphs. Pacific J. Math. 15 (1965), no. 3, 835--855. https://projecteuclid.org/euclid.pjm/1102995572


Export citation

References

  • [1] S. Benzer, On the topology of the genetic fine structure, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 1607.
  • [2] G. A. Dirac, On rigid circuit graphs, Abhandlungen Mathematischen Seminar Universitat Hamburg 25 (1961), 72.
  • [3] P. C. Gilmore and A. J. Hoffman, A characterization of comparability graphs and of interval graphs, in Can. J. Math. 16 (1964), 539.
  • [4] A. Hajnal and J. Suranyi, ber die Auflsung von Graphen in vollstdndige Teil- graphen, Ann. Univ. Sci. Budapest, Sect. Math. 1 (1958), 113.
  • [5] G. Hajos, ber eine Art von Graphen, Internationale Math. Nachrichten, 11 (1957),
  • [6] A. J. Hoffman and J. B. Kruskal, Integral boundary points of convex polyhedra, Annals of Math. Study 38, Princeton University Press, Princeton, New Jersey, (1956), 223.
  • [7] C. G. Lekkerkerker and J. Ch. Boland, Representation of a finite graph by a set of intervals on the real line, Fund. Math. Polska Akad. Nauk, 51 (1962), 45.